Previous |  Up |  Next

Article

Title: Generalized couplings (English)
Author: Pták, Vlastimil
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 45
Issue: 3
Year: 1995
Pages: 517-528
.
Category: math
.
MSC: 47A05
MSC: 47A20
MSC: 47A45
MSC: 47L30
idZBL: Zbl 0845.47036
idMR: MR1344518
.
Date available: 2009-09-24T09:50:17Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/128534
.
Reference: [1] V. M. Adamyan, D. Z. Arov: On unitary couplings of semiunitary operators.Mat. issledovanya Kišinev 1 (1966), 3–64. MR 0206711
Reference: [2] R. Arocena, M. Cotlar: Generalized Toeplitz kernels, Hankel forms and Sarason’s commutation theorem.Acta cient. Venezolana 33 (1982), 89–98. MR 0700423
Reference: [3] C. Davis, W. M. Kahane, H. F. Weinberger: Norm-preserving dilations and their applications.SIAM J. Numer. Anal. 19 (1982), 445–569. MR 0656462, 10.1137/0719029
Reference: [4] V. Pták, P. Vrbová: Contractive couplings.Czech. Math. Journal 117 (1992), 657–673. MR 1182198
.

Files

Files Size Format View
CzechMathJ_45-1995-3_14.pdf 886.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo